MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 65CM; SHUNT,NERVOUS SYSTEM & COMPS

INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 65CM; SHUNT,NERVOUS SYSTEM & COMPS
Catalog Number 821517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the plastic tip of a disposable catheter passer (id 821517) broke off within the patient during shunt insertion.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g6, h1, h2, h3, h4, h6, h11.The disposable catheter (821517) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DISPOSABLE CATH PASSER 65CM
Common Device Name
SHUNT,NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22310410
Report Number3014334038-2025-00083
Device Sequence Number8655345
Product Code JXG
UDI-Device Identifier10381780515500
UDI-Public10381780515500
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821517
Device Lot Number7358296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale